# SDR VNAA2013122100012

- Difficulty date: December 21, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 23,386 hours, 23,227 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Damaged
- Location: Horizontal Stab
- Part time: 23,386 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LIGHTNING STRIKE.  MAINTENANCE TROUBLESHOT, R & R THE LT AFT HORIZONTAL STABILIZER TIP USING AMM.  AIRCRAFT WAS RELEASED FOR SERVICE.
